×

zbMATH — the first resource for mathematics

Asymptotic behavior for a linear Volterra integral equation in Hilbert space. (English) Zbl 0341.45017

MSC:
45J05 Integro-ordinary differential equations
45M10 Stability theory for integral equations
45D05 Volterra integral equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dafermos, C.M, Asymptotic stability in viscoelasticity, Arch. rational mech. anal., 37, 297-308, (1970) · Zbl 0214.24503
[2] Friedman, A; Shinbrot, M, Volterra integral equations in Banach space, Trans. amer. math. soc., 126, 131-179, (1967) · Zbl 0147.12302
[3] Hannsgen, K.B, Uniform boundedness in a class of Volterra equations, SIAM J. math. anal., 6, 689-697, (1975) · Zbl 0314.45001
[4] Jordan, G.S; Wheeler, R.L, Linear integral equations with asymptotically almost periodic solutions, J. math. anal. appl., 52, 454-464, (1975) · Zbl 0327.45011
[5] Jordan, G.S; Wheeler, R.L, A generalization of the Wiener-Lévy theorem applicable to some Volterra equations, (), 109-114 · Zbl 0334.45005
[6] Jordan, G.S; Wheeler, R.L, Asymptotic behavior of unbounded solutions of linear Volterra integral equations, J. math. anal. appl., 55, 596-615, (1976) · Zbl 0347.45022
[7] Levin, J.J; Shea, D.F; Levin, J.J; Shea, D.F; Levin, J.J; Shea, D.F, On the asymptotic behavior of the bounded solutions of some integral equations. III, J. math. anal. appl., J. math. anal. appl., J. math. anal. appl., 37, 537-575, (1972) · Zbl 0241.45021
[8] MacCamy, R.C; Wong, J.S.W, Stability theorems for some functional equations, Trans. amer. math. soc., 164, 1-37, (1972) · Zbl 0274.45012
[9] Miller, R.K, Structure of solutions of unstable linear Volterra integrodifferential equations, J. differential equations, 15, 129-157, (1974) · Zbl 0297.45005
[10] Miller, R.K, Volterra integral equations in a Banach space, Funckcial. ekvac., 18, 163-193, (1975) · Zbl 0326.45007
[11] Miller, R.K; Nohel, J.A, A stable manifold theorem for a system of Volterra integro-differential equations, SIAM J. math. anal., 6, 506-522, (1975) · Zbl 0313.45012
[12] Shea, D.F; Wainger, S, Variants of the Wiener-Lévy theorem, with applications to stability problems for some Volterra integral equations, Amer. J. math., 97, 312-343, (1975) · Zbl 0318.45016
[13] Taylor, A.E, Introduction to functional analysis, (1958), Wiley New York · Zbl 0081.10202
[14] Titchmarsh, E.C, Introduction to the theory of Fourier integrals, (1948), Oxford Univ. Press London · Zbl 0031.03202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.